# SDR CALA2020042400864

- Difficulty date: April 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200436
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST - SUPPORT TASK) FRAME CRACKED AT FASTENER HOLE STATION 1580 BETWEEN STRINGERS 8R AND 9R. REF ST-SAA NR 0092124. CUTOUT CRACK L=1.250 W=1.050 AND INSTALLED PERMANENT REPAIR ON FRAME STA 1580 BETWEEN STRINGER 8R AND 9R IAW B757-3 SRM 53-00-07 REPAIR 8 FIG 202. SUPPLEMENTAL INSPECTION REQUIREMENTS ZONE 2 CURRENT F/C 17308. AT 50000 F/C DETAILED VISUAL TO START AND INTERVAL OF 12,000 F/C. WORK ACCOMPLISHED, INSPECTED. DIP CREATED FOR ABOVE REPAIR ACCOMPLISHED AT VT-SAA DURING 4C. DET INSP REPAIR ON FRAME @ STA 1580 BETWEEN STR 8R AND 9R AT 50,000 AIRFRAME CYCLES WITH REPEAT INSPECTIONS AT 12,000 FLT CYCLES THERE AFTER HOLE STATION 1580 BETWEEN STRINGERS 8R AND 9R: INSPECTION THRESHOLD: 37,500 FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST.  REPEAT INSPECTION: DETAILED VISUAL INSP AT 12000 FLIGHT CYCLE INTERVALS.  (AIRCRAFT CURRENT TOTAL CYCLES 17308). INSPECTION REQUIREMENTS PER SRM FOR REPAIRS TO CRACK AT FASTENER TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE ..JF QC REVIEWW INIT: 50,000 TAFC (INIT WILL AUTO ITO TO RIR -0983) RIR : 12,000 FC ..JF
